Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Higher dimensional diophantine problems


Author: Serge Lang
Journal: Bull. Amer. Math. Soc. 80 (1974), 779-787
MSC (1970): Primary 32H20, 14G99, 53C99, 14K05
DOI: https://doi.org/10.1090/S0002-9904-1974-13516-0
MathSciNet review: 0360464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ba 1] A. Baker, On the periods of the Weierstrass p-function, Symposia Mathematica, vol. IV (INDAM, Rome, 1968/69), Academic Press, New York, 1970, pp. 155-174. MR 279042
  • [Ba 2] A. Baker, An estimate for the p-function at an algebraic point, Amer. J. Math. 92 (1970), 619-622. MR 43 #7409. MR 281694
  • [Bo] E. Bombieri, Algebraic values of meromorphic maps, Invent. Math. 10 (1970), 267-287. MR 46 #5328. MR 306201
  • [Co 1] J. Coates, An application of the division theory of elliptic functions to diophantine approximation, Invent. Math. 11 (1970), 167-182. MR 44 #3963. MR 286754
  • [Co 2] J. Coates, Linear forms in the periods of the exponential and elliptic functions, Invent. Math. 12 (1971), 290-299. MR 45 #3330. MR 294261
  • [F] N. Feldman, An elliptic analogue of an inequality of Gelfond, Trudy Moskov. Mat. Obšč. 18 (1968), 65-76=Trans. Moscow Math. Soc. 18 (1968), 71-84. MR 40 #1345. MR 248091
  • [K 1] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Appl. Math., 2, Dekker, New York, 1970. MR 43 #3503. MR 277770
  • [K 2] S. Kobayashi, Some problems on intrinsic distances and measures, Carathéodory Centennial (to appear). MR 481123
  • [L 1] S. Lang, Diophantine geometry, Interscience Tracts in Pure and Appl. Math., no. 11, Interscience, New York, 1962. MR 26 #119. MR 142550
  • [L 2] S. Lang, Les formes bilinéaires de Néron et Tate, Séminaire Bourbaki: 1963/64, Exposé 274, fasc. 3, Secrétariat mathématique, Paris, 1964. MR 31 #1252. MR 176984
  • [L 3] S. Lang, Integral points on curves, Inst. Hautes Études Sci. Publ. Math. No. 6 (1960), 27-43. MR 24 #A86. MR 130219
  • [L 4] S. Lang, Diophantine approximation on toruses, Amer. J. Math. 86 (1964), 521-533. MR 29 #2220. MR 164929
  • [L 5] S. Lang, Some theorems and conjectures in diophantine equations, Bull. Amer. Math. Soc. 66 (1960), 240-249. MR 22 #9469. MR 118698
  • [L 6] S. Lang, Transcendental numbers and diophantine approximations, Bull. Amer. Math. Soc. 77 (1971), 635-677. MR 44 #6615. MR 289424
  • [L 7] S. Lang, Elliptic functions, Addison-Wesley, Reading, Mass., 1974. MR 409362
  • [L 8] S. Lang, Introduction to transcendental numbers, Addison-Wesley, Reading, Mass., 1966. MR 35 #5397. MR 214547
  • [L 9] S. Lang, Diophantine approximations on abelian varieties with complex multiplication (to appear). MR 376551
  • [M 1] D. Masser, Transcendence properties of elliptic functions (to appear).
  • [M 2] D. Masser, Algebraic points of an elliptic function (to appear).
  • [N] A. Néron, Quasi-fonctions et hauteurs sur les variétés abéliennes, Ann. of Math. (2) 82 (1965), 249-331. MR 31 #3424. MR 179173
  • [Sch] T. Schneider, Einführung in die transzendenten Zahlen, Springer-Verlag, Berlin, 1957. MR 19, 252. MR 86842
  • [Se] J.-P. Serre, Abelian l-adic representations and elliptic curves, Benjamin, New York, 1968. MR 41 #8422. MR 263823

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32H20, 14G99, 53C99, 14K05

Retrieve articles in all journals with MSC (1970): 32H20, 14G99, 53C99, 14K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13516-0

American Mathematical Society